I have been drinking with vicodin for a couple of years now. at this point, I take two at night, and maybe three a day on the weekends. I want to know what I am doing to my liver. How much worse is it with alcohol? I know a lot of people take up to 20 a day, I thought I was ok, but I am starting to think I have a problem. I have taken breaks and can take the withdrawls, it's the mental cravings that are hard. Can my liver recover from this? I would like a group to talk to but I don't believe in the 12 steps. Well, just wanted to get this out somewhere...I have been living with this secret for too long.
I know vicodin are hard on the liver and mixing the two is that much worse but I don't think your taking enough to actually do any damage....never hurts to go get blood work done though just to have everything checked out....and yes....the mental cravings are brutal. Good luck my friend.
Any suggestion? Yes, Quit taking them. The vicodin have Tylenol in them. This hurts the liver the most. Alcohol is also bad on the liver. Alcohol also intensifies the effect of the vics. You haven't told us the extent of either problem. How much and how often do you drink? What size is the vicodin you're on?
Thanks for responding. I am taking two 7.5/500 a day, I drink roughly a bottle of wine a day and more on the weekends. I have doing this for a few months, and before I was taking one pill a day for the last couple of years. It's has only recently started to increase. thanks again for taking the time.
500 is the Tylenol amount in mgs. The Maximum allowed is 4000mgs.... As for the alcohol. Has it occurred to you that you have a problem? I can tell you from firsthand experience that daily drinking and binging on weekends is a problem. Why are you drinking? And why are you taking vicodin?
What your doing is by all means not good,but i can attest.I have abused my liver with substantially more.also my friends have also.One problem is we get a cinergistic affect when we conbine narcotics and alcohol makeing the total more than the sum.The narcotics arenot the problem,its the tylenol,like Goingto stated,the maximum is 4000mgs. please take notice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.